Mixed anisotropic and nonlocal Dirichlet (p, q)-eigenvalue problem

Prashanta Garain, Alexander Ukhlov

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we consider an anisotropic and a combination of anisotropic and nonlocal Dirichlet (p, q)-eigenvalue problems. We establish existence and regularity of eigenfunctions in a bounded domain Ω ⊂ RN under the assumption that 1 < p < ∞ and 1 < q < p where (Formula presented) < N and p = ∞ if p ≥ N.

Original languageEnglish
Pages (from-to)217-232
Number of pages16
JournalRivista di Matematica della Universita di Parma
Volume14
Issue number1
StatePublished - 1 Jan 2023

Keywords

  • Anisotropic p-Laplace operator
  • Dirichlet eigenvalue problem
  • Mixed local and nonlocal p-Laplacian
  • existence
  • regularity

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Mixed anisotropic and nonlocal Dirichlet (p, q)-eigenvalue problem'. Together they form a unique fingerprint.

Cite this